About This Item

Ask the MINDS@UW Librarian

Asymptotic distributions for the performance analysis of hypothesis testing of isolated-point-penalization point processes

Show full item record

File(s):

Author(s)
Hayat, Majeed M.; Gubner, John A.; Abdullah, Sajjad
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation
Hayat, M.M., Gubner, J.A., & Abdullah, S. (1999). Asymptotic Distributions For The Performance Analysis Of Hypothesis Testing Of Isolated Point Penalization Point Processes. Ieee Transactions On Information Theory, 45(1), 177-187.
Date
1999
Part of
http://www.ieee.org/; http://ieeexplore.ieee.org/servlet/opac?punumber=18
Description
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Permanent link
http://digital.library.wisc.edu/1793/9040 
Export
Export to RefWorks 
‚Äč

Part of

Show full item record

Search and browse




About MINDS@UW

Deposit materials

  1. Register to deposit in MINDS@UW
  2. Need deposit privileges? Contact us.
  3. Already registered? Have deposit privileges? Deposit materials.